# SDR EISA97247

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 720-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FS 720F - 740, CENTE RLINE STRINGER CRACKED.  CRACKED AREA REPLACED BY ANGLE DUE TO CARGO MOD REF STC SA 1798-50 AND DRAWING NR 727-2-063.  (M)
